# SDR 20000908SH002

- Difficulty date: September 7, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N292ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496023
- Aircraft time: 1,311 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 554528
- Condition: Separated
- Location: Right
- Part time: 1,311 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF DURING POWER REDUCTION, RIGHT THROTTLE WOULD NOT DECREASE BELOW 20 INCHES MANIFOLD PRESSURE. AIRCRAFT RETURNED TO BASE UNEVENTFULLY.  INSPECTION REVEALED THROTTLE CABLE SEIZED AT ENGINE SIDE WHERE CABLE EMERGES FROM OUTER SHEATH. THE OUTER SHEATH HAD SEPARATED AT FLEXIBLE SWEDGE THAT ALLOWED INCREASE OF THROTTLE POSTION BUT LIMTED RETARDING TO 20 INCHES MANIFOLD PRESSURE. CABLE REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (SUBMITTED BY FAR-FSDO FROM INFORMATION ON FORM 8010-4 SUPPLIED BY OPERATOR).  (X)
